# SDR AALA202302156119

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A320*
- Aircraft serial: 5795
- Aircraft time: 29,818 hours, 11,756 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ECAM, DISAPPEARED IN A FEW SECONDS, CREW FOUND NO EVIDENCE OF SMOKE OR FIRE. MAINTENANCE ACCOMPISHED TSM 36-17-00-810-804A WITH NO FAULS FOUND.
